# SDR C2XA99BT017

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN BOUND CREW EWR FLIGHT 3410, REPORTED LOWER EMERGENCY EXIT BULB INOPERATIVE ON SERVICE ENTRY, ENTRY RIGHT FORWARD EMERGENCY LIGHT.  PASSENGER EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULBS AND OPERATIONALLY CHECKED LIGHTS GOOD.  (M)
